# SDR AALA20110804TUL05

- Difficulty date: August 4, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N586AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53249
- Aircraft time: 58,127 hours, 29,892 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBFLOOR UNDER G1 GALLEY DRAIN PAN.  INSTALLED G1 GALLEY SUB-FLOOR DOUBLER AARD 53-20-00-16.
